Diskretnaya Matematika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1999, Volume 11, Issue 3, Pages 83–90 (Mi dm378)  

Some characteristics of two-stage designs of experiments

M. I. Tikhomirova, V. P. Chistyakov


Abstract: The procedure of choosing an object with special properties sometimes is carried out in two stages. At the first stage, by simplified treatment, suspicious objects are separated, and then they are studied in more detail, beginning with the most suspicious. An important characteristic of such a procedure is the quantity $\tau$ equal to the number of objects studied in detail in the second stage. In this paper, the distribution of $\tau$ is studied, and the results are applied to estimating the quality of two-stage procedure of choosing between several polynomial hypotheses.
This research was supported by the Russian Foundation for Basic Research, grant 96–15–96092.

DOI: https://doi.org/10.4213/dm378

Full text: PDF file (734 kB)

English version:
Discrete Mathematics and Applications, 1999, 9:4, 365–373

Bibliographic databases:

UDC: 519.2
Received: 01.04.1999

Citation: M. I. Tikhomirova, V. P. Chistyakov, “Some characteristics of two-stage designs of experiments”, Diskr. Mat., 11:3 (1999), 83–90; Discrete Math. Appl., 9:4 (1999), 365–373

Citation in format AMSBIB
\Bibitem{TikChi99}
\by M.~I.~Tikhomirova, V.~P.~Chistyakov
\paper Some characteristics of two-stage designs of experiments
\jour Diskr. Mat.
\yr 1999
\vol 11
\issue 3
\pages 83--90
\mathnet{http://mi.mathnet.ru/dm378}
\crossref{https://doi.org/10.4213/dm378}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1739070}
\zmath{https://zbmath.org/?q=an:0962.62073}
\transl
\jour Discrete Math. Appl.
\yr 1999
\vol 9
\issue 4
\pages 365--373


Linking options:
  • http://mi.mathnet.ru/eng/dm378
  • https://doi.org/10.4213/dm378
  • http://mi.mathnet.ru/eng/dm/v11/i3/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:225
    Full text:136
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021